# SDR REXA2019111841608

- Difficulty date: October 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL BTWN. SECTIONS FS477 TO FS581, FS581 TO FS661.00+16, FS661.00+16 TO FS693.00 AT 9RBL , FS581 TO FS661.00+16, FS661.00+16 TO FS693.00 AT 9LBL ALSO FS477 TO FS581, FS581 TO FS661.00+16 AT 27LBL.(CPAX).  TCI :(53-20-245).
SEATS RAIL BTW SECTIONS FS477 TO FS581, FS581 TO FS661.00+16 AND FS661.00+16 TO FS693.00 AT 9RBL, FS581 TO FS661.00+16 AND FS661.00+16 TO FS693.00 AT 9LBL ALSO FS477 TO FS581 AND FS581 TO FS661.00+16 AT 27LBL WERE REPLACED FOR NEW ONES PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A07). CORROSION LEVEL 2.
